Skip to main content

Approximate solution for a class of two-dimensional nonlinear singular integral equations by the contraction mapping method

Abstract

We obtain solutions for a class of two-dimensional nonlinear singular integral equations with Hilbert kernel using the contraction mapping method and find the rate of convergence of successive approximations to the exact solution.

This is a preview of subscription content, access via your institution.

References

  1. V. A. Kakichev, “Schwarz’s integral and Hilbert’s formulae for analytic functions of several complex variables,” Izv. Vyssh. Uchebn. Zaved.Mat., No. 2, 80–93 (1959).

  2. B. G. Gabdulkhaev, “The approximate solution of the multidimensional singular integral equations, II,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 1, 30–41 (1976).

  3. B. I. Musaev and V. V. Salaev, “Conjugate functions of several variables, I,” Azerbaidzhan. Gos. Univ. Uchen. Zap Ser. Fiz.-Mat. Nauk, No. 4, 5–18 (1978).

  4. A. G. Dzhvarsheishvili, “On an inequality of A. Zygmund for functions of two variables,” Soobshch. Akad. Nauk Gruz. SSR (9), 561–568 (1954).

  5. F. A. Abdullaev, “On some multiplicative inequalities for functions of two variables,” Azerbaycan Respublikas? “Tehsil” Cemiyyeti. “Bilgi” dergisi. Fizika, Riyaziyyat, Yer elmleri, No. 2, 56–60 (2004).

  6. N. F. Gasimova, “On a nonlinear singular integral operator with Hilbert kernel,” Baki Universitetinin Xeberleri. Fizika-riyaziyyat elmleri seriyasi, No. 4, 56–63 (2005).

  7. V. P. Il’in, “Some inequalities in function spaces and their application to the investigation of the convergence of variational processes,” in Trudy Mat. Inst. Steklov Vol. 53: Works in Approximate Analysis (Izd. AN SSSR, Moscow-Leningrad, 1959), pp. 64–127 [in Russian].

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Original Russian Text © N. F. Gasimova, 2012, published in Matematicheskie Zametki, 2012, Vol. 92, No. 3, pp. 395–400.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gasimova, N.F. Approximate solution for a class of two-dimensional nonlinear singular integral equations by the contraction mapping method. Math Notes 92, 356–361 (2012). https://doi.org/10.1134/S0001434612090076

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434612090076

Keywords

  • nonlinear singular integral equation
  • contraction mapping method
  • singular integral
  • Hilbert kernel
  • Banach space